Title: The Spherical Transform of any k-Type in a Locally Compact Group
Authors: Roman, Pablo Manuel ×
Tirao, J #
Issue Date: 2012
Publisher: Heldermann Verlag
Series Title: Journal of Lie Theory vol:22 issue:2 pages:361-395
ISSN: 0949-5932
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science